# SDR SWIA200515958

- Difficulty date: December 5, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 6,324 hours, 5,509 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"CARGO SMOKE" WARNING MSG APPEARED AND STAYED ILLUMINATED WHEN CARGO BOTTLE 2 WAS TESTED AT THE GATE.  REPLACED AFT CARGO SMOKE DETECTOR.  OPERATIONAL CHECK GOOD.
